# SDR DLM88953473

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- System (JASC): 2170 · Humidity Control System
- Part: Separator Bags
- Condition: Dirty
- Location: Cabin
- Component: 21D101
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, STRONG ODOR ENTERED CABIN, SMELLED OILY.  WHEN HP BLEEDS WERE OFF ODOR CLEARED, RETURNED ATL.  REPLACED WATER SEPARATOR BAGS.  INSP ENG BLEED CAPS, EMPTIED HYD OVERFLOW BOTTLE.  RAN ENGS, ALL CKS OK.
